Jump to content
  • entries
    45
  • comments
    16
  • views
    3,790

Mostly Okay

Sign in to follow this  
tamsynx

279 views

So, I've been having a few problems. I've been off Effexor for about 5 years now. I suddenly noticed tonight that the weird head thingies I've been feeling today were like when I was on the meds. So maybe it's some kind of long term after effect? Who knows with these drugs.

Also, I've been having mood problems. I'm trying to not eat sugar. Most of the time I can do it, but every month I reach a time in my cycle where I feel like I'm losing it if I don't get sugar. I used to take ibuprofen to help me out, but I'm trying to save that for my periods, because of all the new health research about long term ibrupforen usage. So I started rereading my blog here, and came across the fact that at one point I was taking baby aspirin to help out. Hmm. I think I need to try that again. It didn't work quite as well as the ibuprofen, but it's safer, long term.

Wish me luck. I really think I need some kind of low dosage of medication to take the edge off of everything. But I'm trying my best to stay off them. Not sure I could afford it anyway.

Oh yeah, I also switched thyroid meds a few months ago. I went from the Canadian one to generic Armor-style meds. I don't think my dosage is quite right but the doc doesn't want to increase it right now. The main difference seems to be that I'm not hot all the time. Maybe my previous dosage of the other brand was a bit high, because I was warm most of the time. Now I get chilly a lot. I'm not sure if my dose is too low, or if I'm just normal again. I'm having some sleep issues too.

Sign in to follow this  


0 Comments


Recommended Comments

There are no comments to display.

×
×
  • Create New...